nerc.ac.uk

A new family of non-negative distributions

Hankin, R.K.S.; Lee, A.. 2006 A new family of non-negative distributions. Australian and New Zealand Journal of Statistics, 48 (1). 67-78. 10.1111/j.1467-842X.2006.00426.x

Full text not available from this repository.

Abstract/Summary

We introduce a new, flexible family of distributions for non-negative data, defined by means of a quantile function. We describe some properties of this family, and discuss several methods for estimating the parameters. The distribution is applied to an example from environmental engineering.

Item Type: Publication - Article
Digital Object Identifier (DOI): 10.1111/j.1467-842X.2006.00426.x
ISSN: 1369-1473
Date made live: 06 Feb 2007 +0 (UTC)
URI: http://nora.nerc.ac.uk/id/eprint/143994

Actions (login required)

View Item View Item

Document Downloads

Downloads for past 30 days

Downloads per month over past year

More statistics for this item...